# SDR AALA20130309001

- Difficulty date: March 8, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 77,640 hours, 12,385 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE WITH TRAILING EDGE FLAP LIGHT.  EMERGENCY DECLARED FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RESET NUMBER SEVEN ACTUATOR THAT HAD TRIPPED.  SYSTEM GROUND CHECK NORMAL OPERATION.
